Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 5, Page 876 (Mi zvmmf9715)  

An indirect variable transformation approach and Jacobi elliptic solutions to Korteweg de Vries equation

W. Long

Institute of Applied Mathematics and Engineering Computations, Hangzhou Dianzi University, Zhejiang 310018, China

Abstract: Based on a variable change and the variable separated ODE method, an indirect variable transformation approach is proposed to search exact solutions to special types of partial differential equations (PDEs). The new method provides a more systematical and convenient handling of the solution process for the nonlinear equations. Its key point is to reduce the given PDEs to variable-coefficient ordinary differential equations, then we look for solutions to the resulting equations by some methods. As an application, exact solutions for the KdV equation are formally derived.

Key words: variable transformation approach, variable separated ODE method, Jacobi elliptic function solution.

Full text: PDF file (66 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:5, 737–745

Bibliographic databases:

UDC: 519.634
Received: 28.09.2011
Language:

Citation: W. Long, “An indirect variable transformation approach and Jacobi elliptic solutions to Korteweg de Vries equation”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012), 876; Comput. Math. Math. Phys., 52:5 (2012), 737–745

Citation in format AMSBIB
\Bibitem{Lon12}
\by W.~Long
\paper An indirect variable transformation approach and Jacobi elliptic solutions to Korteweg de Vries equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 5
\pages 876
\mathnet{http://mi.mathnet.ru/zvmmf9715}
\elib{https://elibrary.ru/item.asp?id=17726655}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 5
\pages 737--745
\crossref{https://doi.org/10.1134/S0965542512050144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304444000007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861491829}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9715
  • http://mi.mathnet.ru/eng/zvmmf/v52/i5/p876

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:123
    Full text:51
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021